Alert archive / Wisconsin / Gale Watches in 2021
Gale Watch 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Mar 9, 2021, 2:18 AM CST. It took effect at Mar 10, 2021, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 9, 2021, 2:18 AM CST (08:18 UTC)
- In effect from
- Mar 10, 2021, 9:00 AM CST
- Expired
- Mar 9, 2021, 7:27 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
679 WHUS73 KMKX 090818 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 218 AM CST Tue Mar 9 2021 LMZ643>646-092100- /O.NEW.KMKX.SC.Y.0023.210309T1800Z-210310T1500Z/ /O.NEW.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 218 AM CST Tue Mar 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. For the Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 6 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from noon today to 9 AM CST Wednesday. For the Gale Watch, from Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-092100- /O.NEW.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 218 AM CST Tue Mar 9 2021 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
3 follow-up statements
813 WHUS73 KMKX 091429 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 829 AM CST Tue Mar 9 2021 LMZ643>646-092230- /O.CON.KMKX.SC.Y.0023.210309T1800Z-210310T1500Z/ /O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 829 AM CST Tue Mar 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. For the Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 6 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, from noon today to 9 AM CST Wednesday. For the Gale Watch, from Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-092230- /O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 829 AM CST Tue Mar 9 2021 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
478 WHUS73 KMKX 091954 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 154 PM CST Tue Mar 9 2021 LMZ643>646-100400- /O.CON.KMKX.SC.Y.0023.000000T0000Z-210310T1500Z/ /O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 154 PM CST Tue Mar 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. For the Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 6 ft possible. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Small Craft Advisory, until 9 AM CST Wednesday. For the Gale Watch, from Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-100400- /O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 154 PM CST Tue Mar 9 2021 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft possible. * WHERE...All Open Waters of Lake Michigan. * WHEN...From Wednesday morning through late Wednesday night. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
019 WHUS73 KMKX 100127 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 727 PM CST Tue Mar 9 2021 LMZ643>646-100930- /O.EXT.KMKX.SC.Y.0023.000000T0000Z-210310T1200Z/ /O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ /O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 727 PM CST Tue Mar 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...South to southeast winds will gust up to 30 knots across the nearshore waters tonight. The winds will increase and become more south on Wednesday with gusts up to 35 knots. The strong gusts will continue through Wednesday night. Waves will build to 3 to 7 feet. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...For the Gale Warning, from 6 AM Wednesday to 6 AM CST Thursday. For the Small Craft Advisory, until 6 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale Warning Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-100930- /O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ /O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 727 PM CST Tue Mar 9 2021 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves building to 5 to 8 ft. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 6 AM Wednesday to 6 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale Warning for Wednesday and Wednesday night. The strongest gusts are expected Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ261-362-364-366-563-565-567-868-100930- /O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/ /O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 727 PM CST Tue Mar 9 2021 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 10 AM CST THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From 6 AM Wednesday to 10 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale Warning for Wednesday into Thursday morning. The strongest gusts are expected Wednesday afternoon and night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kavinsky
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 8, 9:09 PM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Mar 8, 9:09 PM CST, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 909 PM CST Mon Mar 8 2021 .UPDATE... (Issued 909 PM CST Mon Mar 8 2021) Quite a bit of high clouds spreading into Wisconsin from upstream warm air advection. Bumped up sky percentages later tonight. Temperatures fell rapidly during the evening but should level off as clouds increase across the area and boundary layer winds increase from the south to southwest. Can't rule out some patchy late night light fog. Wl have to watch out for possible low clouds developing in vicinity of strengthening warm front across eastern IA into northern IL as low level convergence increases but low level rh does remain marginal. Satellite and metars not showing any low clouds yet. As warm front passes on Tuesday, the southeast winds should become southerly resulting in another mild day with at least partial sunshine. Showers and fog likely to return later Tuesday night into Wednesday. Kavinsky && .SHORT TERM... (Issued 140 PM CST Mon Mar 8 2021) Tonight through Tuesday: A spectacular early spring afternoon is underway across the region, with afternoon temperatures ranging from the low to mid 50s to around 60 under sunny skies. Winds will remain light from the west through the remainder of the day. A mid and upper level cloud deck currently evident on satellite imagery over central Iowa and Minnesota will push into the area tonight. We could see some patchy fog development in a few locations overnight, but south winds will begin to strengthen toward morning, which should limit that potential. Lows will be mild, with mid 30s expected. Tuesday will be warm and breezy, with temperatures reaching the low 60s. South winds will be gusty, with 20-30 MPH gusts during the afternoon, especially across the western half of the forecast area. Boxell && .LONG TERM... (Issued 140 PM CST Mon Mar 8 2021) Tuesday Night through Monday: Cloud cover will increase Tuesday night as moisture advects north into the region. Some combination of fog and/or stratus seems probable. Increased lift and deeper moisture will arrive late Tuesday night with a leading shortwave. Think we will likely see some drizzle/showery precipitation develop early Wednesday morning with that wave. We may actually then see a lull in the rain for part of the day on Wednesday, before the cold front arrives from the west Wednesday night. Will continue to carry limited thunder chances, especially Wednesday evening, but there has been a downward trend in instability over the last couple of days, so the thunder potential does seem increasingly questionable. With the decrease in instability and the potential for a lull in precip during part of the day Wednesday, QPF amounts have also decreased to closer to a half inch. Could certainly see some higher amounts if/where any thundestorms develop, but overall it looks like rainfall amounts won't be significant enough to cause any major flood concerns. The front will slide southeast Wednesday night, and very slowly continue to the southeast on Thursday. We will likely see some continued post frontal precipitation during the day on Thursday, with showers ending very slowly from northwest to southeast. Friday continues to look dry and fairly pleasant, with highs in the upper 40s to around 50. The next chances for precip look to arrive with what will likely be a closed low moving across the central US late in the weekend or early next week. LOTS of uncertainty with both timing and precip intensity and type at this point, but overall the pattern looks fairly active heading into the middle of the month. Boxell && .AVIATION... (Issued 909 PM CST Mon Mar 8 2021) For now, wl remain more optimistic and hold off on any IFR ceilings overnight as low level rh remains marginal. Not seeing any low clouds develop in vicinity of developing warm front across eastern IA into northern IL. However the low level convergence increases late tonight into Tuesday morning. Light winds will turn to the southeast overnight and then veer more to the south as a warm front passes through on Tuesday. There is a much better chance for lower ceilings returning Tuesday night along with a better chance for fog and scattered showers as low pressure approaches. Kavinsky && .MARINE... (Issued 909 PM CST Mon Mar 8 2021) Southeast winds increase on Tuesday ahead of low pressure moving through the northern Plains into southern Canada. The resultant tight pressure gradient will linger into Wednesday as a second low pressure system moves across the western Great Lakes. A Small Craft Advisory will likely be needed for the nearshore waters and some gusts may reach Gale force across the open waters. If the low level winds increase a bit, may need to go straight into a Gale Warning for at least parts of the open waters Tuesday night into Wednesday night. Kavinsky && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 8, 6:13 PM CST, 8 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 613 PM CST Mon Mar 8 2021 WIZ046-047-051-052-056>060-062>072-100015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 613 PM CST Mon Mar 8 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a slight chance of thunderstorms Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-100015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 613 PM CST Mon Mar 8 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Small Craft Advisory conditions are likely due to gusty southerly winds Tuesday night through Wednesday night. Higher dewpoints moving over the cold lake waters may result in patchy fog from Tuesday night through Thursday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-100015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 613 PM CST Mon Mar 8 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Gusty southerly winds will approach gale force Tuesday Night and Wednesday. Higher dewpoints moving over the cold lake waters may result in patchy fog from Tuesday night through Thursday morning. A few thunderstorms will be possible over the southern third of the lake Wednesday night. www.weather.gov/mkx Kavinsky
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:18 AM CST | Small Craft Advisory | MKX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.